Proceedings of the Japan Academy, Series A, Mathematical Sciences

Solutions of a pair of differential equations and their applications

Lian-Zhong Yang

Full-text: Open access

Abstract

In this paper, we consider the common solutions of a pair of differential equations and give some of their applications in the uniqueness problems of entire functions.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 80, Number 1 (2004), 1-5.

Dates
First available in Project Euclid: 18 May 2005

Permanent link to this document
https://projecteuclid.org/euclid.pja/1116442111

Digital Object Identifier
doi:10.3792/pjaa.80.1

Mathematical Reviews number (MathSciNet)
MR2031904

Zentralblatt MATH identifier
1062.34099

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory
Secondary: 30D20: Entire functions, general theory 34D10: Perturbations 34M10: Oscillation, growth of solutions

Keywords
Differential equations entire functions entire solutions uniqueness

Citation

Yang, Lian-Zhong. Solutions of a pair of differential equations and their applications. Proc. Japan Acad. Ser. A Math. Sci. 80 (2004), no. 1, 1--5. doi:10.3792/pjaa.80.1. https://projecteuclid.org/euclid.pja/1116442111


Export citation

References

  • Gundersen, G., and Yang, L.-Z.: Entire functions that share one value with one or two of there derivatives. J. Math. Anal. Appl., 223, 88–95 (1998).
  • Hayman, W. K.: Meromorphic Functions. Clarendon Press, Oxford (1964).
  • Hayman, W. K.: The local growth of power series: a survey of the Wiman-Valiron method. Canad. Math. Bull., 17, 317–358 (1974).
  • Laine, I.: Nevanlinna Theory and Complex Differential Equations. Walter de Gruyter, Berlin-New York (1993).
  • Jank, G., Mues, E., and Volkmann, L.: Meromorphe Funktionen, die mit ihrer ersten und zweiten Ableitung einen endlichen Wert teilen. Complex Variables Theory Appl., 6, 51–71 (1986).
  • Valiron, G.: Lecture on The General Theory of Integral Function. Chelsea, New York (1949). (Translated by Collingwood, E. F.).
  • Yang, C. C.: On defficiencies of differential polynomials II. Math. Z., 125, 107–112 (1972).
  • Yang, L.-Z.: Further results on entire functions that share one value with their derivatives. J. Math. Anal. Appl., 212, 529–536 (1997).
  • Yang, L.-Z.: Solutions of a differential equation and its application. Kodai Math. J., 22, 458–464 (1999).
  • Yang, L.-Z.: Entire functions that share one value with one of their derivatives. Finite or infinite dimensional complex analysis, Fukuoka 1999 (Proc. Conf.), Lecture Notes in Pure Appl. Math., vol. 214, Marcel Dekker, New York, pp.,617–624 (2000).
  • Yi, H. X., and Yang, C. C.: Uniqueness Theory of Meromorphic Functions. Science Press, Beijing (1995), (in Chinese).
  • Yang, L.: Value Distribution Theory. Springer-Verlag, Berlin (1993).